Claritin 1 Tablet
$3.29
Non-drowsy allergy relief!
#1 Doctor prescribed allergy medication! Temporarily relieves symptoms of hay fever or upper respiratory allergies such as: runny nose, sneezing, itchy watery eyes, nose, and throat.
Ingredients
Active
Loratadine 10mg